# SDR IXXA20220102001

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 78,726 hours, 13,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Switch
- Part number: 849704
- Part serial: 842
- Condition: Intermittent
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, LINE MAINTENANCE IDENTIFIED EMERGENCY DOOR DISCRETE LIGHT FLICKERING.  SYSTEM DEFERRED-MEL CAT C. REMOVED AND REPLACED PROX SWITCH ELECTRONIC UNIT IAW AMM 32-09-04. OPERATIONAL CHECK SATISFATORY. FAULT NOT DUPLICATED. DEFERRAL 27916 CLEAR
